# SDR DALA1119409870

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 15 HAS CORROSION.  REMOVED CORROSION IAW DC09 SRM 51-10-3 & CPP 5100-01570-01.  ORIGINAL THICKNESS .040 REMOVED .02 REMAINING .038 IN LIMITS IAW DC-9 SRM 53-01TOOL H8332.2 EA AREAS KNIFE EDGED & REQUIRE REPAIR.  REPAIRED IAW DC9 SRM 53-01 USING 7075T6 .040 HFEC USING ZETEC PER NDTSPM 06-10-01.  FOUND DAMAGE REMOVED P-205 REQUIRED INSPECTION COMPL.
